Next Article in Journal
A New Decomposition Method for Solving System of Nonlinear Equations
Previous Article in Journal
Experimetntal Detection of the Faults in a Gearbox
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1998, 3(3), 177-184;

A Perturbated Algorithm for Generalized Nonlinear Quasi-Variational Inclusions

Department of Mathematics, A.M.D., Aligarh-202 002, India
Author to whom correspondence should be addressed.
Published: 1 December 1998
PDF [1778 KB, uploaded 1 April 2016]


In this paper, a perturbed iterative method for solving a generalized nonlinear quasi-variational inclusions, is presented and a convergence result which generalizes some known results in this field, is given.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Siddiqi, A.; Ahmad, R.; Husain, S. A Perturbated Algorithm for Generalized Nonlinear Quasi-Variational Inclusions. Math. Comput. Appl. 1998, 3, 177-184.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top